# SDR SWAA2023021690839

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 25R.<[01] CUT AND REMOVED THE DAMAGED PART OF STRINGER 25R BETWEEN BS 500D+10 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REPAIRED FWD CARGO BAY STRINGER AT BS 500D - 540 IAW SRM 53-00-03-2R-1 REPAIR 1 AND ER: 23-153-00233-WIP1;[04] VERIFIED CORRECTIVE ACTION 3.;[05] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00233'.;[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; EXCEPT FOR ITEM 4 EXISTING REPAIR (BLANK);[07] UPDATED MEASUREMENTS;[08] UPDATED MEASUREMENT TABLE ; ALL MAINTENANCE ITEMS COMPLETE;[09] VERIFIED CORRECTIVE ACTIONS 7 AND 8
